# SDR USAA2011081100013

- Difficulty date: August 1, 2011
- Submitted: August 12, 2011
- Operation: Air carrier
- Aircraft: N426US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24548
- Aircraft time: 59,132 hours, 39,688 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 6517684638
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BULKHEAD INSP - CRACK IN INTERCOSTAL AT BS 294, S12L.  REPLACED INTERCOSTAL AT BS 294, S12L IAW B737 SRM 51-40-02.
